# SDR MASA200602430

- Difficulty date: October 12, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 6,468 hours, 4,738 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: DL2428M4
- Part serial: 2540
- Condition: Unknown
- Location: Pitch Feel
- Part time: 6,483 hours, 4,749 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2680 CLT.  CREW RTG DUE TO PITCH FEEL CAUTION MESSAGE.  MX R&R NR 2 PITCH FEEL LINEAR ACTUATOR.  OP'S CHECK GOOD.
